# SDR ASAA0340310

- Difficulty date: June 26, 2003
- Submitted: November 4, 2003
- Operation: Air carrier
- Aircraft: N788AS
- Make and model: Boeing 737490
- Aircraft serial: 28885
- System (JASC): 3350 · Emergency Lighting
- Part: Terminal
- Part number: 8100022605
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - DURING LINE CHECK, FOUND FLOOR TRACK LIGHTS AT ROW 16-18 INOPERATIVE AT TEST.  RESECURED LOOSE TERMINALS AT ROW 16, OPERATIONAL CHECKED GOOD. (M)
